Tohoku Mathematical Journal

The class group of ${\bf Z}_p$-extensions over totally real number fields

Manabu Ozaki

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 49, Number 3 (1997), 431-435.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178225114

Digital Object Identifier
doi:10.2748/tmj/1178225114

Mathematical Reviews number (MathSciNet)
MR1464188

Zentralblatt MATH identifier
0896.11044

Subjects
Primary: 11R23: Iwasawa theory
Secondary: 11R29: Class numbers, class groups, discriminants

Citation

Ozaki, Manabu. The class group of ${\bf Z}_p$-extensions over totally real number fields. Tohoku Math. J. (2) 49 (1997), no. 3, 431--435. doi:10.2748/tmj/1178225114. http://projecteuclid.org/euclid.tmj/1178225114.


Export citation

References

  • [1] J. COATES, /?-adic L-functions and Iwasawa's theory, Algebraic Number Fields (Durham Symposium, 1975; ed. by A. Frohlich), 269-353. Academic Press, London, 1977.
  • [2] T. FUKUDA, Remarks on Zp-extensions of number fields, Proc. Japan Acad. 70A (1994), 264-266
  • [3] R. GREENBERG, On the structure of certain Galois groups, Invent. Math. 47 (1978), 85-99
  • [4] K. IWASAWA, On Zrextensions of algebraic number fields, Ann. of Math. 98 (1973), 246-326
  • [5] J. M. KIM, Class numbers of certain real abelian fields, Acta. Arith. 72 (1995), 335-345
  • [6] M. OZAKI, A note on the capitulation in Zp-extensions, Proc. Japan Acad. 71A (1995), 218-219
  • [7] L. C. WASHINGTON, Introduction to Cyclotomic Fields, Graduate Texts in Math. 83, Springer-Verlag, New York-Berlin, 1982.
  • [8] A. WILES, The Iwasawa conjecture for totally real fields, Ann. of Math. 131(1990), 493-540